Book review: Some word order biases from limited brain resources: a mathematical approach / by Ramon Ferrer-i-Cancho

Share/Save/Bookmark

Asveld, Peter R.J. (2009) Book review: Some word order biases from limited brain resources: a mathematical approach / by Ramon Ferrer-i-Cancho. Mathematical Reviews, 11 (3). pp. 393-414. ISSN 0025-5629

[img] PDF
Restricted to UT campus only
: Request a copy
26kB
Item Type:Article
Copyright:© 2009 American Mathematical Society
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/68306
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page